# SDR AALA201508199009

- Difficulty date: August 17, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N942UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- Aircraft time: 67,651 hours, 24,618 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 1002E11A00000
- Condition: Defective
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: G, H, F, A

## Discrepancy

FLIGHT 750 EN-ROUTE, DURING CLIMB, AT APPROX FL 290, BOTH PILOTS SMELLED A FAINT ODOR OF SMOKE IN THE FLIGHT DECK.  THAT WAS WHEN IT WAS NOTICED IN THE FWD GALLEY NR 1 OVEN, AN INFLIGHT FIRE WITH AN ELEC SMOKE ODOR IN THE CABIN & FLIGHT DECK.  THE FIRE WAS CONTAINED WITHIN THE OVEN.  THE FWD FLIGHT ATTENDANT DONNED A PBE SMOKE HOOD & USED A PORTABLE HALON FIRE EXTINGUISHER TO PUT THE FIRE OUT.  THE FLIGHT DECLARED AN EMER & RETURNED TO FIELD.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  R & R NR 1 & 2 FWD GALLEY OVENS IAW CMM 25-00-14.  INSPECTED OVEN CONNECTOR FOR BURNS.  NO BURNS NOTED ON THE PLUGS.  OVENS OPERATIONS CHECKED NORMAL.  THE BREAKERS DID NOT POP, FIRE WAS INSIDE THE OVENS.  PERFORMED TROUBLESHOOTING CABIN AIR QUALITY JC 19L00021001.  R & R PBE IAW AMM 25-60-00 & FIRE EXTINGUISHER IAW AMM 25-60-00.
